# SDR 20010122CW013

- Difficulty date: December 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 8152079
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 06630400
- Part serial: 81401
- Condition: Failed
- Location: Cockpit Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

MRR / DTW  HAD AN ELECTRICAL FIRE, POPPED COMPASS CIRCUIT BREAKER ON APPROACH INTO DTW.  REMOVED AND REPLACED HSI INDICATOR AND DIRECTIONAL GYRO.  OPS CHECKS GOOD. SENT UNITS IN FOR CHECK AND DETAILED REPORT.
